# SDR AALA202507017427

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 70,860 hours, 29,884 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 16F EXIT LIGHT FLICKERING. SECURED CONNECTION AT 16F SIDEWALL LIGHT AND OPERATIONAL CHECK IS GOOD. PER AMM 33-20-00.
